On the equality to zero of the homomorphism group of abelian groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1998), pp. 42-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1998_9_a6,
author = {S. Ya. Grinshpon},
title = {On the equality to zero of the homomorphism group of abelian groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {42--46},
year = {1998},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1998_9_a6/}
}
S. Ya. Grinshpon. On the equality to zero of the homomorphism group of abelian groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1998), pp. 42-46. http://geodesic.mathdoc.fr/item/IVM_1998_9_a6/
[1] Dimitric R., “On coslender groups”, Glasnik Matem., 21:2 (1986), 327–329 | MR | Zbl
[2] Rychkov S. V., “O pryamykh proizvedeniyakh abelevykh grupp”, Matem. sb., 117:2 (1982), 266–278 | MR | Zbl
[3] Fuks L., Beskonechnye abelevy gruppy, T. 1, Mir, M., 1974, 335 pp.
[4] Fuks L., Beskonechnye abelevy gruppy, T. 2, Mir, M., 1977, 416 pp.
[5] Hausen J., “Abelian groups which are uniserial as modules over their endomorphism rings”, Lect. Notes Math., 1006, 1983, 204–208 | MR | Zbl